Publication
Title
Remark on new coupled integrable dispersionless equations
Author
Language
English
Source (journal)
Journal of the Physical Society of Japan. - Tokyo, 1946, currens
Publication
Tokyo : 1995
ISSN
0031-9015 [print]
1347-4073 [online]
Volume/pages
64(1995), p. 4055-4056
ISI
A1995TB53900067
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.07.2017
To cite this reference